# SDR IXXA0200049O

- Difficulty date: August 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,657 hours, 34,696 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 82,657 hours, 34,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM PDX TO BFI, THE FLIGHT CREW NOTICED THE NUMBER ONE ENGINE OIL QUANTITY DECLINING.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND SECURED THE ENGINE AND CONTINUED TO BFI FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE LOCATING THE STARTER OIL SERVICING CAP OFF.  MAINTENANCE SERVICED THE ENGINE STARTER AND SECURED THE SERVICING CAP.  MAINTENANCE PERFORMED LEAK CHECK AND OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
